×

Another characterization of absolute stability. (English) Zbl 0226.54037


MSC:

54H20 Topological dynamics (MSC2010)
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , , Prolongation and stability in dynamical systems, Ann. Inst. Fourier, Grenoble, 14 (1964), 237-268. · Zbl 0128.31303
[2] [2] , Absolute stability of non-compact sets (to appear). · Zbl 0226.34045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.